JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON THE HOLONOMIZATION OF SEMIHOLONOMIC JETS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON THE HOLONOMIZATION OF SEMIHOLONOMIC JETS
MIKULSKI, WLODZIMIERZ M.;
  PDF(new window)
 Abstract
We find all -natural operators A transforming torsion free classical linear connections on m-manifolds M into base preserving fibred maps for -objects Y with bases M, where , are the semiholonomic and holonomic jet functors of order r on the category of fibred manifolds with m-dimensional bases and their fibred maps with embeddings as base maps.
 Keywords
fiber product preserving bundle functor;natural operator;classical linear connection;semiholonomic jet;holonomic jet;
 Language
English
 Cited by
 References
1.
M. Doupovec andW. M. Mikulski, Holonomic extension of connections and symmetrization of jets, Rep. Math. Phys. 60 (2007), no. 2, 299-316. crossref(new window)

2.
C. Ehresmann, Extension du calcul des jets aux jets non holonomes, C. R. Acad. Sci. Paris 239 (1954), 1762-1764.

3.
I. Kolar, Weil bundles as generalized jet spaces, Handbook of global analysis, 625-664, 1214, Elsevier Sci. B. V., Amsterdam, 2008.

4.
I. Kolar, Natural maps depending on reduction of frame bundles, Ann. Polon. Math. 102 (2011), no. 1, 83-90. crossref(new window)

5.
I. Kolar, P. W. Michor, and J. Slovak, Natural Operations in Differential Geometry, Springer-Verlag, Berlin 1993.

6.
I. Kolar and W. M. Mikulski, On the fiber product preserving bundle functors, Differential Geom. Appl. 11 (1999), no. 2, 105-111. crossref(new window)

7.
M. de Leon and P. R. Rodrigues, Generalized Classical Mechanics and Field Theory, North-Holland Math. Studies 112, Amsterdam, 1985.

8.
P. Libermann, Introduction to the theory of semi-holonomic jets, Arch Math. (Brno) 33 (1996), 173-189.

9.
I. Mangiarotti and M. Modugno, Fibred spaces, jet spaces and connections for field theories, Proc. of Internat. Meeting "Geometry and Physics", Florence, 135-165, 1982, Pitagora Editrice, Bologna, 1983.

10.
W. M. Mikulski, On symmetrization of jets, Czechoslovak Math. J. 61(136) (2011), 157-168. crossref(new window)

11.
D. J. Saunders, The Geometry of Jet Bundles, London Math. Soc. Lecture Note Series 142, Cambridge Univ. Press, 1989.

12.
A. Vondra, Higher-order differential equations represented by connections on prolongations of a fibred manifold, Extracta Math. 15 (2000), no. 3, 421-512.